MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-68
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtornic received information that a patient treated with a react-68 catheter and solitaire sfr4 stent had increased extent of middle cerebral artery infarction was seen in the follow up image.This is not clinically significant.There was no treatment for this event.Nihss score: 9, mrs score: 5.The event is resolving.The event was assessed as possibly related to the procedure.Location of proximal face of clot 1: pre-procedure mtici score: 2a.Final post-procedure mtici score: 0.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported a final post-procedure mtici score: 2a.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received reporting final post-procedure mtici score 2a ; post-procedure 24h nihss 8 and outcome of the event is recovering/resolving.Symptoms were not reported in the ae description, however nihss baseline9 - 24h nihss 8 ¿ discharge nihss 6.There was no hospitalization, treatment, or actions taken to resolve the increased infarction.Causality assessment provided as : not related.The cause of the increased infarction was not confirmed by the investigator.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the onset date was (b)(6) 2024.The event resolved is not resolved.Post-procedure mrs score: 2.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19006847
Report Number2029214-2024-00550
Device Sequence Number13125952
Product Code DQY
UDI-Device Identifier00847536041967
UDI-Public00847536041967
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberB491616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/03/2024
04/30/2024
08/31/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/29/2024
05/17/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale